# SDR USAA2012100200007

- Difficulty date: September 18, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 31,447 hours, 21,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 FILIFORM CORROSION ON SILL PLATE AT L2 DOORWAY AT FR68, Y1732.  REPAIRED SILL PLATE AT L2 DOORWAY AT FR68, Y1732 IAW A319 SRM 53-41-11 FIG 201.
